Translator Disclaimer
March 2018 The Chow Ring of the Stack of Smooth Plane Cubics
Damiano Fulghesu, Angelo Vistoli
Michigan Math. J. 67(1): 3-29 (March 2018). DOI: 10.1307/mmj/1516330968

Abstract

In this paper, we give an explicit presentation of the integral Chow ring of a stack of smooth plane cubics. We also determine some relations in the general case of hypersurfaces of any dimension and degree.

Citation

Download Citation

Damiano Fulghesu. Angelo Vistoli. "The Chow Ring of the Stack of Smooth Plane Cubics." Michigan Math. J. 67 (1) 3 - 29, March 2018. https://doi.org/10.1307/mmj/1516330968

Information

Received: 23 June 2017; Revised: 12 October 2017; Published: March 2018
First available in Project Euclid: 19 January 2018

zbMATH: 06965587
MathSciNet: MR3770851
Digital Object Identifier: 10.1307/mmj/1516330968

Subjects:
Primary: 14C15
Secondary: 14D23, 14L30

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2018
Back to Top